Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Polynomials in Two Variables Taking Distinct Integer Values at Lattice- Points

John S. Lew
The American Mathematical Monthly
Vol. 88, No. 5 (May, 1981), pp. 344-346
DOI: 10.2307/2320113
Stable URL: http://www.jstor.org/stable/2320113
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Polynomials in Two Variables Taking Distinct Integer Values at Lattice- Points
Preview not available

Page Thumbnails

  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346